Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49158
Title: On k-Fibonacci numbers of arithmetic indexes
Authors: Falcon, Sergio 
Plaza, Angel 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: k-Fibonacci numbers
Sequences of partial sums
Issue Date: 2009
Project: Particiones Triangulares y Algoritmos de Refinamiento. 
Journal: Applied Mathematics and Computation 
Abstract: In this paper, we study the sums of k-Fibonacci numbers with indexes in an arithmetic sequence, say an + r for fixed integers a and r. This enables us to give in a straightforward way several formulas for the sums of such numbers.
URI: http://hdl.handle.net/10553/49158
ISSN: 0096-3003
DOI: 10.1016/j.amc.2008.11.031
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 208 (1), p. 180-185
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

32
checked on Jul 18, 2021

Page view(s)

28
checked on Jun 22, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.